Will you be able to replace my helper? - hormone replacement and facial acne

Category

hormone replacement and facial acne - Will you be able to replace my helper?


Aug 24,  · Acne breakouts can be triggered by the sudden fluctuations in your hormone levels caused by starting HRT, leaving you with oily, acne-prone skin in the weeks and months after you start HRT. Over time, your body should adjust to the hormones, meaning your skin will eventually clear up and the acne breakouts should disappear. Jul 02,  · Hormonal acne is intrinsically linked to (you guessed it) your hormones. “The hormones that cause this type of acne are fluctuations of estrogen and progesterone, .

For many women, going on hormone replacement therapy can cause acne breakouts. Even if you've left acne behind since you were a teen, it can re-emerge once you hit menopausal age. With hormones surging throughout your body, acne can sprout up out of nowhere.